# SDR HNAA2013051600286

- Difficulty date: May 16, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 39,910 hours, 59,496 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 85780185101
- Part serial: 2592
- Condition: Corroded
- Location: Nr 1 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR1 FLAP TRACK MATING SURFACE IS RUSTED.  R & R NR 1 FLAP TRACK IAW MM 57-50-11.
